MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT
Medical Device Problem Codes Positioning Failure (1158); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5/9/2025, a sales representative reported via email an issue with the ar-8981bctj-cp dx swivelock implant system.The knotless 4.75mm swivelock from the kit failed to hold tension on the tendon after the working stitch was passed through the knotless shuttling mechanism.The working stitch did not maintain tension and continued to slide.As a result, instead of completing a knotless repair, the sutures on the anchor were used to tie the tendon down to the bone, resulting in a knotted repair.This issue was discovered during a kidner procedure involving advancement of the posterior tibial tendon on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was received on 6/2/2025: during the procedure, the implant remained securely inside the patient's bone, and no fragments were left inside the patient.The case experienced a fifteen-minute delay due to the malfunction; however, the procedure was successfully completed.No additional anesthesia was required beyond the original plan.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be misuse due to misaligned insertion or prying/leveraging the device during insertion.

Brand Name
IMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22123936
Report Number1220246-2025-02324
Device Sequence Number20704051
Product Code MAI
UDI-Device Identifier00888867320734
UDI-Public(01)00888867320734(11)240919(17)260731(10)15319901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT
Device Catalogue NumberAR-8981BCTJ-CP
Device Lot Number15319901
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/02/2025
10/08/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/23/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown